# SDR SWIA202157948

- Difficulty date: March 14, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Gouged
- Location: Rt Flap Hingearm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH INBD FLAP, OTBD HINGE ARM LUG GOUGED     (C-CHECK RO 5/3/2021)    COMPLIED WITH REO 601R-57-52-2414 REV -- DATE 2021-03-19 STEPS 1-4 . ENSURED BLENDOUT OF GOUGE TO A SMOOTH CONTOUR USING (20:1 TRANSITION RATIO). ENSURED BLENDOUT DIMENSION ARE NOT MORE THAN REPORTED IN FIGURES 2 AND 4. VERIFIED REWORKED AREA WAS CRACK FREE. SHOT PEEN REWORKED AREA ON RIGHTHAND WING INBOARD FLAP OUTBOARD HINGE ARM LUG. RESTORED FINISH TO REWORKED AREA. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
